# SDR UALA2013061304094

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,537 hours, 23,251 cycles
- Engine: Pwa PW2040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP, CENTER UPPER AND LOWER PUSH ROD ENDS WORN.  REPLACED ROD AND HARDWARE.  VERIFIED NEW ROD AND HARDWARE ARE IN PLACE IAW IPC 27-51-02-010C.
